Caffeine is a stimulant and will raise your blood pressure. However, you should see your doctor about your blood pressure. If it is regularly that low that it makes you lethargic, that can indicate a serious problem.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, may I answer your health queries right now ? Please type your query here..hi my nameis patricia kane and i have a question i have hypertenison and i am taking amoxicillin for my recent tooth abcess and i was wondering ccan this mediction raise my high blood pressure.
I went for an unpleasant smear test last week and after it my blood pressure reading was 140/90. I was asked to return this week for another blood pressure and this week it was 164/82. The nurse said if the one next week is raised I will have to have further tests. Why would my blood pressure be raised it has always been ok before. Last reading march this year. I am 47 years old, non smoker, 10st in weight, 5 foot 6 height
I am a 35 year old male, non-smoker, non-drinker, not overweight, and in pretty good shape healthwise. A year ago I had way too much caffeine after being off of it for several months, and my heart rate and blood pressure skyrocketed. Since then, I have had continuous (daily) discomfort on the far left side of my chest, close to the armpit. Sometimes it radiates around the left nipple, then goes away. It is not painful, just annoying. I do not have trouble breathing. I have gone to a cardiologist and had MRI, EKG, ECG, treadmill, x-rays, and bloodwork done. All are negative for cardiac. Any idea what might cause this? I am leaning toward anxiety of some kind, though I have never been diagnosed with anxiety.
I had an ekg with left atrial abnormality , SR and t wave abnormalities. recentlu i have had cold hands and feet, head aches, intolerance with activity, dyspnea, lightheadedness, palpitaions, and intermittent decreased skin signs. at night i notice i get increased HR occasionally, occasionally my neck hurts onear my carotid and jugular area can they be related to this?
my hand left started turning blue 1 month 1\2 ago, yesterday i felt dizzy, nausea, flushed hand was real purple,bad chest pains,7 MY LEFT ARM NEVER FELT LIKE IT DID, SO I WAITED FINALLY TOLD MY SISTER WHO IS A NURSE, SHE SAID I NEEDED 2 GO 2 HOSPITAL, WAITED AWHILE GOT WORSE SO I WENT THEY WERE GOOD DID LOTS OF TEST ALL SHOWED GOOD, HAVE TO GO 4 A STRESS TEST 4 THE TICKER THE DR. SAID IN A FEW DAYS WELL HE GAVE ME ADVAN SO MY HEART WOULD STOP FLUTTERING CAUSE IM FEELN & TELLN HIM BUT NOT SHOWING ON ekg. SO THAT CALMED MY FLUTTER DOWN, THEY WERE GONNA KEEP ME BUT MY LAST BLOODWORK WAS GOOD, SO I CAME HOME GOT UP AFTER BOUT 3 HRS MY HEART IS FLUTTERING OUT LIKE A MAD MAN IT IS SCARY & DONT KNOW WHAT TO DO & MY LEFT ARM STILL HURTS.
I had a 24 hr holter moniter done. It showed ventricular ectopy,
14 couplets evants, 1237/1 pvc 433/0 single/late VE's, 3/15 Bi Trigeminy beats plus supraventicular ectopy= 3atrial runs, single pac's 166, fastest 162bpm, longest 17 beats. i have been diagnosed with Supra Ventricular tachy, I've had depressed st segments in the past. I also have dymlinating poly neuropathy affecting the sympathetic nerves system.
Hi my 15 year old daughter just had a ekg it came back with sinus bradycardia 45, ventricular conduction delay greater than 11 seconds and left axis deviation for age she is going to see a specialist but should I be concerned ... The doc suggested...
My uncle, Mr. Bidyanath XXXXXXX is getting fainted / senseless very frequently, at least twice a month. He has consulted several cardiologists and neurologists and have undergone numerous medical tests, including MRI of brain, echo-cardiography of...